# SDR HNAA2017032700095

- Difficulty date: March 25, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 44,726 hours, 37,378 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Line
- Condition: Cracked
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE. ANTI-ICE FAILED.   DOWNLOAD SHOWED WING ANTI-ICE FAILED MESSAGE.FOUND LEFT WING REFERENCE LINE CRACKED.  R & R THE LINE, OPS CHECKED GOOD,  OK FOR SERVICE.
